# SDR IPXA2014050582863

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-400
- Aircraft serial: 35666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP COVE ARE LOWER SKIN DAMAGED.  REPAIRED IAW EO B747-5750-54256-A.
